Format

Send to

Choose Destination
Lancet. 1995 Apr 8;345(8954):894-6.

Hypertrophic cardiomyopathy associated with tacrolimus in paediatric transplant patients.

Author information

1
Children's Hospital of Western Ontario, University of Western Ontario, London, Canada.

Abstract

Reported side-effects of tacrolimus, a potent immunosuppressive agent, have not included cardiotoxicity. We describe 5 consecutive paediatric transplant recipients (3 small bowel with or without liver and 2 liver) who received tacrolimus. 2 developed congestive heart failure and hypertrophic obstructive cardiomyopathy which resolved after changing to cyclosporin. In the other 3 patients the cardiomyopathy regressed or improved with a lower dose of tacrolimus or after stopping the drug.

PMID:
7535875
DOI:
10.1016/s0140-6736(95)90011-x
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center